Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bladder pain, blood in urine, normal urine test after treatment, now experience frequent urination and motions. Suggestion?

iam from himachal india sir, few days ago i have pain in my urine bladder . doctor take my ultrasound and urine test. no stone find there ,but blood in urine .i take madicine for five days.after than my urine test is normal. but now i have lot of urine and every half hour go to urine . and i have loose motion three time in a day. please give me suggestion iam in big trouble.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..suneel.., The above history shows that the Urine report is normal and no renal stone...
routine blood test, Blood glucose level must be checked to rule out diabetes, this will cause excessive of urination.., you need to be clinically evaluated and needed to be admitted for further treatment..

Take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor